MathSciNet Relay Station
MathSciNet bibliographic data
MR1401745 (97j:55009) 55P45 (55N20 55Q25)
Iwase, Norio Adjoint action of a finite loop space. Proc. Amer. Math. Soc. 125 (1997), no. 9, 2753–2757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement